# SDR 97ZZZM723

- Difficulty date: June 6, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Filed by: Marana Aerospace Solutions Inc, repair station ERKR675D
- Aircraft: N482EV
- Make and model: Boeing 747 212B
- Aircraft serial: 20713
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Corroded
- Location: Bs 2360
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION, DISCOVERED CORROSION BETWEEN THE FUSELAGE SKIN AND THE AFT FLANGE FO THE STA 2360 PRESSURE BULKHEAD AFT OUTER CHORD.  THE CORROSION EXTENDED ALONG THE ENTIRE WIDTH OF THE AFT CHORD FROM STRINGER 46R TO 51R.  REPAIRED BY TRIMMING AWAY THE CORROSION, ROTOPEENED THE AFFECTED AREA AND PERFORMED STRUCTURAL REPAIR MANUAL 53-10-04 FIG 5, SHEET 10, VIEW F-F REPAIR INSTALLING REPAIR PARTS WET WITH SEALANT.  ACCOMP IAW EIAA, ENGINEERING CHANGE/REPAIR AUTHORIZATION NR 482-53-114-2.  (M)
